Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!

  

Ask a Question
  
  • Email Email
  • Glossary Glossary


Please browse or search our archive before asking a question.

Recent Answers
Swollen neck lymph nodes Sep 15, 2014
I want to add some weightSep 15, 2014
AtriplaSep 12, 2014
Hep B Vaccine side effectsSep 10, 2014
Side Effects of TribussSep 7, 2014
pigmentationSep 7, 2014
Salty taste all of a suddenSep 5, 2014
TriumeqSep 5, 2014
drug contraindicationsSep 5, 2014
VIREAD/LINKED: KIDNEY DISEASE?Sep 3, 2014
CD4 count and marijuana useSep 3, 2014
Stribild side effectsSep 3, 2014
Kaletra/Combivir Sep 2, 2014
side effect of atriplaSep 2, 2014
Truvada and hair transplant Sep 2, 2014
PEP DrugsSep 2, 2014
Drug contradictionAug 31, 2014
Pleas help - right cholesterol medicineAug 30, 2014
HLA B 5701 testAug 30, 2014
interactionsAug 30, 2014
Tendonosis and HIV drugsAug 27, 2014
Stribuild and trazadoneAug 26, 2014
RASH Aug 26, 2014
tribuss side effect that heart beat fast than normalAug 26, 2014
TeethAug 26, 2014
Bug BiteAug 26, 2014
How do I combat the weight gain and massive fatigue my medications are causing?Aug 24, 2014
HIV meds and nocturiaAug 24, 2014
Efavirenz/ETC and BedwettingAug 24, 2014
Norvir tablets vs capsulesAug 24, 2014
hiv and valtrexAug 24, 2014
Tired of HIVAug 21, 2014
Severe Rash (Muculopapular + Morbiliform) CD4>30 cells/mm3, VL>1mil. copies Aug 21, 2014
Chronic Kidney DiseaseAug 21, 2014
Kivexa side effectsAug 21, 2014
medicationAug 19, 2014
Zostavax vaccineAug 19, 2014
Kaposis SarkomaAug 19, 2014
Switching from Stribild to AtriplaAug 19, 2014
Do I need to continue to have to take brain tests?Aug 19, 2014
Life SpanAug 18, 2014
Is it neuropathy?Aug 14, 2014
CD3, CD4 and CD8 countsAug 14, 2014
Complera Side Effects - Low Blood PressureAug 13, 2014
long term use of antivirals side effects Aug 13, 2014
MEMORY ISSUESAug 13, 2014
Beta sistoterolAug 13, 2014
Atripla and choroid nevusAug 13, 2014
ArvsAug 12, 2014
Stribild, Milk Thistle, and Saw PalmettoAug 12, 2014
HIV positive not started treatment but face starting to sink Aug 9, 2014
I believe one of my meds caused severe yellowing around eyes.Aug 9, 2014
Osteophytosis and spondylosis. Aug 8, 2014
Hiatus Hernia and Acid Reflux often than beforeAug 8, 2014
Late taking medicationAug 8, 2014
Long term disease/meds side effectsAug 8, 2014
Atripla to Alluvia+Truvada and back to AtriplaAug 8, 2014
Shoulder pain????Aug 7, 2014
Why is Stribild giving me real anxiety attacks?Aug 5, 2014
Two part question (large stomach) and (undetectable)Jul 31, 2014

Answers by Category




  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS

 
Advertisement





Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement